Algebre di Lie graduate in caratteristica due

Giuseppe Jurman

Bollettino dell'Unione Matematica Italiana (2000)

  • Volume: 3-A, Issue: 1S, page 105-108
  • ISSN: 0392-4041

How to cite


Jurman, Giuseppe. "Algebre di Lie graduate in caratteristica due." Bollettino dell'Unione Matematica Italiana 3-A.1S (2000): 105-108. <>.

abstract = {},
author = {Jurman, Giuseppe},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {graded Lie algebras of maximal class; thin Lie algebras},
language = {ita},
month = {4},
number = {1S},
pages = {105-108},
publisher = {Unione Matematica Italiana},
title = {Algebre di Lie graduate in caratteristica due},
url = {},
volume = {3-A},
year = {2000},

AU - Jurman, Giuseppe
TI - Algebre di Lie graduate in caratteristica due
JO - Bollettino dell'Unione Matematica Italiana
DA - 2000/4//
PB - Unione Matematica Italiana
VL - 3-A
IS - 1S
SP - 105
EP - 108
AB -
LA - ita
KW - graded Lie algebras of maximal class; thin Lie algebras
UR -
ER -


  1. ALBERT, A. A. e FRANK, M. S., Simple Lie algebras of characteristic p, Univ. e Politec. Torino. Rend. Sem. Mat., 14 (1954-55), 117-139. Zbl0065.26801MR79222
  2. BONMASSAR, C. e SCOPPOLA, C. M., Normally constrained p-groups, Boll. Un. Mat. It. (1997), in corso di pubblicazione. Zbl0920.20016MR1794548
  3. CARANTI, A. e JURMAN, G., Quotients of maximal class of thin Lie algebras. The odd characteristic case. (1998), in preparazione. Zbl0940.17013MR1726275DOI10.1080/00927879908826789
  4. CARANTI, A. e MATTAREI, S. e NEWMAN, M. F., Graded Lie algebras of maximal class, Trans. Amer. Math. Soc., 349 (1997), 4021-4051. Zbl0895.17031MR1443190DOI10.1090/S0002-9947-97-02005-9
  5. CARANTI, A. e MATTAREI, S. e NEWMAN, M. F. e SCOPPOLA, C. M., Thin groups of prime- power order and thin Lie algebras, Quart. J. Math. Oxford Ser. (2), 47 (1996), 279-296. Zbl0865.20016MR1412556DOI10.1093/qmath/47.3.279
  6. CARANTI, A. e NEWMAN, M. F., Graded Lie algebras of maximal class. II (1998), in preparazione. Zbl0971.17015
  7. CARRARA, C., (Finite) presentations of loop algebras of Albert-Frank Lie algebras, Tesi di dottorato, Dipartimento di Matematica, Università di Trento (1998). 
  8. HAVAS, G., NEWMAN, M. F. e O’BRIEN, E. A., ANU p-Quotient Program (version 1.4), written in C, available as a share library with GAP an d as part of Magma, or from (1997). 
  9. LEEDHAM-GREEN, C. R., The structure of finite p-groups, J. London Math. Soc. (2), 50 (1994), 49-67. Zbl0822.20018MR1277754DOI10.1112/jlms/50.1.49
  10. LEEDHAM-GREEN, C. R., PLESKEN, W. e KLAAS, G., Pro-p-groups of finite width, Lecture Notes in Mathematics, 1674 (1997). Zbl0901.20013MR1483894
  11. LUCAS, È., Sur les congruences des nombres eulériens et des coefficients différentiels des fonctions trigonométriques, suivant un module premier, Bull. Soc. Math. France, 6 (1878), 49-54. MR1503769JFM10.0139.04
  12. SHALEV, A., The structure of finite p-groups: effective proof of the coclass conjectures, Invent. Math., 115 (1994), 315-345. Zbl0795.20009MR1258908DOI10.1007/BF01231763
  13. SHALEV, A., Simple Lie algebras and Lie algebras of maximal class, Arch. Math. (Basel), 63 (1994), 297-301. Zbl0803.17006MR1290602DOI10.1007/BF01189564

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.